Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 183, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 8, 2014, 2:32 AM CDT for 4 counties in Missouri. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 2:32 AM CDT (07:32 UTC)
- Expired
- Jul 8, 2014, 3:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Douglas County, MO, Howell County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 113 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 2:35 AM CDT | TSTM WND DMG | Mountain Grove, MO | LARGE TREE SNAPPED NEAR MOUNTAIN GROVE. PICTURE FROM SOCIAL MEDIA. TIME WAS ESTIMATED BY RADAR. ANOTHER PICTURE SHOWED A TREE ON A CAR WITH SEVERE CAR DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 10:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2274 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 208 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
831
WUUS53 KSGF 080732
SVRSGF
MOC067-091-215-229-080830-
/O.NEW.KSGF.SV.W.0183.140708T0732Z-140708T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
232 AM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 330 AM CDT
* AT 231 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUMMERSVILLE TO CABOOL TO MANSFIELD...AND MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
AVA...CABOOL...HARTVILLE...HOUSTON...MANSFIELD...MOUNTAIN GROVE...
MOUNTAIN VIEW...NORWOOD...RAYMONDVILLE...SUMMERSVILLE AND WILLOW
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3677 9211 3679 9211 3681 9273 3707 9270
3707 9269 3742 9267 3740 9166 3725 9164
3679 9166 3676 9168
TIME...MOT...LOC 0732Z 333DEG 27KT 3723 9171 3707 9214
3707 9264
HAIL...<.75IN
WIND...60MPH
$$
SCHAUMANN2 follow-up statements
845
WWUS53 KSGF 080757
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
257 AM CDT TUE JUL 8 2014
MOC067-091-215-229-080830-
/O.CON.KSGF.SV.W.0183.000000T0000Z-140708T0830Z/
DOUGLAS MO-HOWELL MO-TEXAS MO-WRIGHT MO-
257 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WRIGHT...SOUTHERN TEXAS...NORTHERN HOWELL AND DOUGLAS COUNTIES UNTIL
330 AM CDT...
AT 255 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF MOUNTAIN VIEW TO 7 MILES
SOUTHWEST OF WILLOW SPRINGS TO 7 MILES EAST OF AVA...AND MOVING
SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
AVA...CABOOL...MANSFIELD...MOUNTAIN GROVE...MOUNTAIN VIEW...
NORWOOD...SUMMERSVILLE AND WILLOW SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3677 9211 3679 9211 3681 9273 3712 9268
3734 9165 3726 9164 3725 9165 3679 9166
3679 9168 3676 9168
TIME...MOT...LOC 0758Z 333DEG 27KT 3706 9160 3690 9203
3690 9253
HAIL...<.75IN
WIND...60MPH
$$
SCHAUMANN825
WWUS53 KSGF 080824
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT TUE JUL 8 2014
MOC067-091-215-229-080834-
/O.EXP.KSGF.SV.W.0183.000000T0000Z-140708T0830Z/
DOUGLAS MO-HOWELL MO-TEXAS MO-WRIGHT MO-
324 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WRIGHT...SOUTHERN
TEXAS...NORTHERN HOWELL AND DOUGLAS COUNTIES WILL EXPIRE AT 330 AM
CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3677 9211 3679 9211 3681 9273 3712 9268
3734 9165 3726 9164 3725 9165 3679 9166
3679 9168 3676 9168
TIME...MOT...LOC 0824Z 333DEG 27KT 3689 9149 3673 9192
3673 9242
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:38 PM CDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jul 7, 8:38 PM CDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 838 PM CDT Mon Jul 7 2014 ...Short Term Update Including Expected Thunderstorm Trends... .MESOSCALE DISCUSSION... Issued at 818 PM CDT MON JUL 7 2014 As expected, a mesoscale convective system continues to organize from southeastern Nebraska into far northwestern Missouri this evening. Extreme instability and high low level theta-e differentials will result in a portion of this line becoming forward propagating in nature. This will likely be the eastern extent of the line...which will take an east-southeastward track through northern...and perhaps a portion of central Missouri. This portion of the line will have the greatest potential for damaging winds. Areas of the line further to the west will become more upwind propagating in nature which means it will take more of a southeast or even southward track. It is this portion of the line that will have a greater likelihood of impacting central Missouri. While the wind threat may not be as high as areas to the north, there is still an elevated potential for damaging wind gusts over 60 mph as the line slides into the region later tonight. Instability will still also be high enough to support a few storms producing large hail. Another threat we will be watching closely across central Missouri is heavy rainfall potential. That line of storms will likely send outflow south through central Missouri. This outflow will interact with a low level jet and may produce regenerative/training convection. We have therefore inserted a limited risk for flash flooding across portions of central Missouri in our Hazardous Weather Outlook products. As we get into the predawn hours, that convective outflow may begin to push up storms farther south across southern Missouri and extreme southeastern Kansas as it continues to interact with the low level jet. We have therefore raised PoPs late tonight closer to the Highway 60 corridor. && .SHORT TERM...(This Evening through Tuesday) Issued at 237 PM CDT MON JUL 7 2014 A warm and very humid day is underway this afternoon across the region, as temperatures warm into the low to mid 90s with dewpoints in the low 70s. This is resulting in heat indices around 100 degrees. An area of cloud cover over western Missouri is all that remains of an MCS that developed last night across southeastern Nebraska and northeastern Kansas. While an isolated sprinkle or two is possible out of this area, the clouds have remained thick enough in this region to keep inhibition high enough to preclude more robust convection. Further east, more widespread thunderstorms have developed over eastern Missouri (towards STL), and may develop back to the west a bit over the next few hours, resulting in low end thunderstorm chances over central Missouri and the eastern Ozarks through early evening. The main convective focus, however, is on thunderstorms that are expected to form this afternoon and evening over eastern Nebraska and track along a surface front, which is located across the I-70 corridor. Significant instability and shear across this region should be sufficient for organization in a strong to severe convective complex as the convection moves across Missouri this evening/tonight. Right now, it appears that much of the severe convection should remain just north of the SGF CWA, though the southern end of the complex may clip the northern portions of the CWA (U.S. 54/Lake of the Ozarks region). The main severe weather risk tonight will be strong straight line winds, with the potential for greater than 70 MPH with the apex of the convective complex, though again, it appears most likely that this will track just north of the CWA. Along with the wind threat, heavy rain will also be a significant concern tonight. While the primary MCS should be forward propagating in nature, outflow along the southern edge may exhibit some back building as a strong low level jet impinges upon it late tonight. Again, it looks like the heaviest rainfall will be just to our north, though a sharp gradient in rainfall will likely exist along the northern edge of the forecast area. With both the rainfall and wind/severe weather potential, confidence in exact track and placement should increase later this afternoon and evening as the complex of thunderstorms begins to take shape. By Tuesday morning, outflow from tonight's MCS should combine with/become the main frontal boundary as it pushes south into and eventually through the CWA. Some convection is likely be ongoing along this front tomorrow morning, with additional thunderstorm activity then expected along that front during the afternoon hours, with a few severe storms possible. Large hail and damaging wind gusts are the expected threats with any strong/severe storms on Tuesday. .LONG TERM...(Tuesday Night through Monday) Issued at 237 PM CDT MON JUL 7 2014 The front is expected to push south of the area Tuesday night, with surface high pressure building in behind it. This high will give the region a break from the heat and humidity for a few days, with temperatures on Wednesday expected to be in the mid 80s, with dewpoints in the 50s. That high will retreat east Thursday into Friday, with a corresponding increase in temperature and humidity as the upper ridge becomes reestablished over the central Plains. Very warm conditions then look to continue through much of next weekend. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday Evening) Issued at 608 PM CDT MON JUL 7 2014 A cluster of thunderstorms will track southeast from southeastern Nebraska into northern and central Missouri tonight. There is a low potential that this line may develop far enough south to clip the Joplin and Springfield aerodromes. We have therefore gone with PROB30 groups to cover this threat from late tonight into early Tuesday morning. Otherwise, low level wind shear will be the main impact overnight into early Tuesday morning. A cold front will then pass through the area on Tuesday. Additional thunderstorm development will be possible along this front across far southern Missouri. We have also covered this with a PROB30 group at Branson. South to southwest winds ahead of this front will shift to the northwest. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Schaumann SHORT TERM...Boxell LONG TERM...Boxell AVIATION...Schaumann
Hazardous weather outlook, Jul 7, 10:49 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1049 PM CDT MON JUL 7 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1049 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... ELEVATED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... A COMPLEX OF THUNDERSTORMS WILL TRACK SOUTHEAST ACROSS MUCH OF THE OUTLOOK AREA OVERNIGHT. DAMAGING WIND GUSTS OVER 60 MPH AND HAIL TO THE SIZE OF QUARTERS WILL BE POSSIBLE WITH THIS LINE. FREQUENT LIGHTNING AND TORRENTIAL DOWNPOURS WILL ALSO ACCOMPANY THIS LINE OF STORMS. THERE IS A LIMITED POTENTIAL FOR FLASH FLOODING OVERNIGHT GENERALLY NORTH OF A FORT SCOTT KANSAS TO SALEM MISSOURI LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AND TUESDAY NIGHT AS A WEAK FRONT PUSHES SOUTH INTO THE REGION. THERE WILL BE THE RISK FOR LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WITH THIS ACTIVITY WITH THE BEST CHANCES ACROSS SOUTHERN MISSOURI TUESDAY AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE THURSDAY INTO FRIDAY ACROSS THE OUTLOOK AREA AS THE FRONT PUSHES BACK TO THE NORTH. AT LEAST ISOLATED AFTERNOON STORMS CAN BE EXPECTED THROUGH THE WEEKEND. AFTERNOON HEAT INDICES IN THE MIDDLE 90S TO AROUND 100 DEGREES WILL OCCUR FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS ACROSS MUCH OF THE MISSOURI OZARKS AND EXTREME SOUTHEASTERN KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jul 8, 1:45 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
145 AM CDT TUE JUL 8 2014
MOZ070-071-082-083-080730-
DENT MO-PHELPS MO-PULASKI MO-TEXAS MO-
145 AM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR DENT...NORTHERN TEXAS...PHELPS
AND PULASKI COUNTIES UNTIL 230 AM CDT...
AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BANGERT TO EDGAR SPRINGS TO 8 MILES NORTHWEST OF PLATO...MOVING SOUTH
AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BUNKER...DOOLITTLE...FORT LEONARD WOOD...
LICKING...NEWBURG...ROLLA...SALEM...ST. JAMES...ST. ROBERT AND
WAYNESVILLE.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE MONTAUK
STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 145 AND 193 WILL ALSO
BE IMPACTED BY THESE STORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3758 9117 3759 9131 3751 9131 3751 9121
3745 9120 3743 9166 3727 9226 3764 9225
3771 9239 3784 9241 3800 9188 3804 9153
3780 9152 3779 9131 3771 9130 3770 9114
TIME...MOT...LOC 0645Z 346DEG 31KT 3782 9153 3769 9188
3760 9232
SCHAUMANNSpecial weather statement, Jul 8, 2:05 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
205 AM CDT TUE JUL 8 2014
MOZ093>095-101>104-080800-
CHRISTIAN MO-BARRY MO-MCDONALD MO-NEWTON MO-STONE MO-TANEY MO-
LAWRENCE MO-
205 AM CDT TUE JUL 8 2014
...SIGNIFICANT WEATHER ADVISORY FOR BARRY...CHRISTIAN...MCDONALD...
NEWTON...SOUTHERN LAWRENCE...STONE AND TANEY COUNTIES UNTIL 300 AM
CDT...
AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
JOPLIN TO 8 MILES NORTHEAST OF ELKHEAD...MOVING SOUTH AT 45 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE ANDERSON...AURORA...BILLINGS...BRANSON
WEST...BRANSON...CASSVILLE...CLEVER...CRANE...DIAMOND...EXETER...
EXTREME SOUTHERN SPRINGFIELD...FAIRVIEW...FORSYTH...GALENA...
GOODMAN...GRANBY...HIGHLANDVILLE...HOLLISTER...INDIAN POINT...
KIMBERLING CITY...LANAGAN...LEAWOOD...MARIONVILLE...MERRIAM WOODS...
MONETT...NEOSHO...NIXA...NOEL...OZARK...PIERCE CITY...PINEVILLE...
PURDY...REEDS SPRING...ROCKAWAY BEACH...SAGINAW...SELIGMAN...
SENECA...SHOAL CREEK DRIVE...SILVER CREEK...SOUTH WEST CITY...
SOUTHERN JOPLIN...SPARTA...TANEYVILLE...VERONA...WASHBURN AND
WHEATON.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BIG
SUGAR CREEK STATE PARK...BULL SHOALS LAKE...LAKE TANEYCOMO...ROARING
RIVER STATE PARK...TABLE ROCK LAKE AND TABLE ROCK STATE PARK.
INTERSTATE 44 BETWEEN MILE MARKERS 1 AND 39 WILL ALSO BE IMPACTED BY
THESE STORMS.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3650 9462 3706 9461 3705 9406 3710 9405
3709 9292 3681 9291 3680 9280 3671 9277
3650 9277
TIME...MOT...LOC 0705Z 010DEG 39KT 3705 9461 3708 9288
SCHAUMANNLocal storm report, Jul 8, 2:23 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND GST BOLIVAR 37.61N 93.41W
07/08/2014 E50 MPH POLK MO LAW ENFORCEMENT
TWO TREES DOWN IN THE CITY OF BOLIVAR.
&&
GAGANLocal storm report, Jul 8, 2:24 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND GST 1 NW REPUBLIC 37.13N 93.49W
07/08/2014 M59 MPH GREENE MO TRAINED SPOTTER
POWER OUT IN REPUBLIC.
&&
DSALocal storm report, Jul 8, 2:26 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 AM TSTM WND DMG ASH GROVE 37.32N 93.58W
07/08/2014 GREENE MO LAW ENFORCEMENT
TREE BLOWN DOWN BLOCKING HIGHWAY 160.
0219 AM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/08/2014 GREENE MO AMATEUR RADIO
6-INCH TREE LIMB BLOWN DOWN.
0224 AM TSTM WND DMG SPRINGFIELD 37.20N 93.29W
07/08/2014 GREENE MO LAW ENFORCEMENT
POWER LINES DOWN AT FORT AND NICHOLS.
&&
TERRYLocal storm report, Jul 8, 2:28 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 AM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
07/08/2014 M53 MPH GREENE MO ASOS
MEASURED AT KSGF AIRPORT.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 11:11 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 49 min |
| Jul 7, 11:38 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Maries, Miller, Morgan | 52 min |
| Jul 8, 12:26 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Morgan, Phelps, Pulaski | 64 min |
| Jul 8, 12:32 AM CDT | Severe Thunderstorm Warning | SGF | St. Clair, Vernon | 58 min |
| Jul 8, 1:09 AM CDT | Special Weather Statement | SGF | Cedar, Hickory, Polk | 51 min |
| Jul 8, 1:27 AM CDT | Special Weather Statement | SGF | Barton, Jasper, Vernon | 48 min |
| Jul 8, 1:35 AM CDT | Special Weather Statement | SGF | Dade, Dallas, Greene, Laclede, Lawrence, Webster and 1 more | 40 min |
| Jul 8, 1:45 AM CDT | Special Weather Statement | SGF | Dent, Phelps, Pulaski | 45 min |
| Jul 8, 2:05 AM CDT | Special Weather Statement | SGF | Barry, Christian, McDonald, Newton, Stone, Taney | 55 min |
| Jul 8, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dade, Douglas, Greene, Jasper, Lawrence and 2 more | 46 min |
| Jul 8, 2:24 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 66 min |
| Jul 8, 2:50 AM CDT | Special Weather Statement | SGF | Howell, Ozark | 55 min |
| Jul 8, 2:54 AM CDT | Special Weather Statement | SGF | Oregon, Shannon | 66 min |
| Jul 8, 4:06 AM CDT | Special Weather Statement | SGF | Vernon | 24 min |
| Jul 8, 6:06 AM CDT | Areal Flood Advisory | SGF | Barton, Dade, Greene, Polk | 6 hr |
| Jul 8, 9:20 AM CDT | Areal Flood Advisory | SGF | Barry, Christian, Douglas, Lawrence, Stone | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.